# SDR REXA2014071400699

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,898 hours, 24,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER FLOOR LIGHTS BACK OF ACFT INOPERATIVE.  SECURED CONNECTION AT AFT SIDE OF FLOOR OF EMER FLOOR LIGHTING.  OPERATIONS CHECKED GOOD IAW 33-51-00.
